Alert archive / New Jersey / Areal Flood Warnings in 2019
Areal Flood Warning 42, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 22, 2019, 9:28 PM EDT for 4 counties in New Jersey; Bucks County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2019, 9:28 PM EDT (01:28 UTC)
- Expired
- Jul 23, 2019, 1:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Morris County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 106 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1736 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.2
The text
As transmitted.
158
WGUS41 KPHI 230128
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
928 PM EDT Mon Jul 22 2019
NJC019-027-037-041-PAC017-230530-
/O.NEW.KPHI.FA.W.0042.190723T0128Z-190723T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Sussex NJ-Warren NJ-Bucks PA-
928 PM EDT Mon Jul 22 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Morris County in northern New Jersey...
Central Hunterdon County in northwestern New Jersey...
Southern Sussex County in northwestern New Jersey...
Warren County in northwestern New Jersey...
Northwestern Bucks County in southeastern Pennsylvania...
* Until 130 AM EDT.
* At 925 PM EDT, areas of flooding continue on local creeks and
streams, in addition to roadway flooding in some areas due to up
to two to three inches of rainfall from earlier thunderstorms.
Additional rainfall will move across the area this evening and may
exacerbate or lead to additonal flooding.
* Some locations that could experience flooding include...
Newton, Dover, Hopatcong, Lincoln Park, Kinnelon, Hackettstown,
Quakertown, Boonton, Butler, Wharton, Washington, Rockaway,
Blairstown, Morris Plains, Mount Arlington, Franklin, Mendham,
Flemington, Mountain Lakes and High Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4100 7430 4090 7427 4091 7433
4087 7434 4073 7471 4064 7487 4052 7481
4041 7548 4051 7538 4062 7519 4075 7519
4079 7511 4086 7505 4096 7512 4122 7440
$$
Robertson2 follow-up statements
172
WGUS81 KPHI 230329
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1129 PM EDT Mon Jul 22 2019
NJC019-027-037-041-PAC017-230530-
/O.CON.KPHI.FA.W.0042.000000T0000Z-190723T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Sussex NJ-Warren NJ-Bucks PA-
1129 PM EDT Mon Jul 22 2019
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR MORRIS...
CENTRAL HUNTERDON...SOUTHERN SUSSEX...WARREN AND NORTHWESTERN BUCKS
COUNTIES...
At 1128 PM EDT, Doppler radar indicated the heaviest rain had left
the warned area. Up to three inches of rain has already fallen.
Although the heaviest rain has left the area, additional rain is
possible overnight would could exacerbate ongoing flooding.
Some locations that could experience flooding include...
Newton, Dover, Hopatcong, Lincoln Park, Kinnelon, Hackettstown,
Quakertown, Boonton, Butler, Wharton, Washington, Rockaway,
Blairstown, Morris Plains, Mount Arlington, Franklin, Mendham,
Flemington, Mountain Lakes and High Bridge.
Additional rainfall amounts of up to one inch are possible in the
warned area overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4100 7430 4090 7427 4091 7433
4087 7434 4073 7471 4064 7487 4052 7481
4041 7548 4051 7538 4062 7519 4075 7519
4079 7511 4086 7505 4096 7512 4122 7440
$$
SFJ943
WGUS81 KPHI 230526
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
126 AM EDT Tue Jul 23 2019
NJC019-027-037-041-PAC017-230535-
/O.EXP.KPHI.FA.W.0042.000000T0000Z-190723T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Sussex NJ-Warren NJ-Bucks PA-
126 AM EDT Tue Jul 23 2019
...THE FLOOD WARNING WILL EXPIRE AT 130 AM EDT FOR MORRIS...CENTRAL
HUNTERDON...SOUTHERN SUSSEX...WARREN AND NORTHWESTERN BUCKS
COUNTIES...
The heavy rain has ended, and flooding is no longer expected to pose
a threat. Please continue to heed any road closures.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4100 7430 4090 7427 4091 7433
4087 7434 4073 7471 4064 7487 4052 7481
4041 7548 4051 7538 4062 7519 4075 7519
4079 7511 4086 7505 4096 7512 4122 7440
$$
SFJWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 22, 7:40 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 22, 7:40 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
740 PM EDT Mon Jul 22 2019
.SYNOPSIS...
A cold front will slowly make its way offshore through Tuesday, with
multiple waves of low pressure riding along it. By Wednesday, that
front should push further offshore, with high pressure building in
behind it. This large area of high pressure will continue to
influence our weather from the middle of this week into the weekend
and through beginning of next week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
630 PM Update...Damaging storms have been moving through eastern
PA, parts of the Delmarva, and NJ but these will be off the
coast within the next couple hours. Heat Advisory is cancelled
as these storms have cooled temps.
Previous discussion...
330 PM Update...
Severe weather and flash flooding threat continues into this
evening...
Storms beginning to pop over eastern PA into northern NJ in
unstable environment. At the surface, low pressure beginning to
develop over eastern PA along a diffuse frontal boundary while
in the upper levels shortwave energy associated with deepening
upper level trough is approaching from the west.
As we head through the late afternoon into early this evening,
Expect convection to become better organized...likely taking the
form of a line or line segments moving into our eastern PA zones and
affecting the I-95 corridor and points S/E over NJ and the
Delmarva during roughly the 5-8 pm time frame. Given ML CAPES
of 1500-2000 j/kg with effective bulk shear near 35 knots this
should allow for line to sustain itself and produce a good
potential for severe weather. Damaging winds look to be the
biggest threat given modest wind field aloft and steep low level
lapse rates which should help to aid in bringing downdrafts to
the surface. Do still have concerns that there could be
potential for isolate tornadoes with the most likely spot for
this being near and north of the front over portions of northern
NJ along the I-78 / I- 80 corridor where winds will be more
backed in the low levels. This heightened risk should also
extend west into adjacent portion of eastern PA. Finally,
flooding/flash flooding remains a threat given very high PWATs
though the one mitigating factor is that storms should be fast
moving.
By the mid evening, first round of convection should be off to the
east with a relative lull in activity likely as low pressure moves
east across Long Island. However the problem is that the trailing
front will get hung up across the area with upper level trough still
lagging off to the west over the Ohio Valley. And then by the late
evening into the overnight period (11pm - 2am) as more shortwave
energy arrives this should result in another wave developing along
the front with additional widespread showers and possible
embedded storms moving in from the SW. At this time front should
be hung up right around the I-95 corridor and it's this area we
are particularly concerned about for potentially heavy
showers/storms overnight as PWATs will remain very high with
some elevated instability to work with. Thus, flooding/flash
flooding still a threat especially if heavy rain hits areas
that happen to have also gotten hard hit this evening. Severe
weather threat by this time will be lower though. It will still
be another fairly warm and muggy night near and south of the
front across the urban corridor and points S/E with lows still
only getting down to the low 70s with high dew points as well.
It will be cooler north of here though with lows in the 60s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
By Tuesday morning, second wave of low pressure will be slowly
moving off the New Jersey coast and this will help to gradually
drag the front farther south finally. As such, expect
rain/showers continuing into the early morning at least along
and south of the I-95 corridor with this activity gradually
ending from north to south through the late morning into the
afternoon with the frontal passage. Any of this additional rain
occuring Tuesday should not be as heavy with diminishing
instability but could still exacerbate any flooding issues that
could be ongoing from earlier. Not expecting much sun as area
remains under influence of deep upper trough to the west and
front only lingers just off the coast. Highs will generally be
in the mid to upper 70s and with dew points in the 60s it will
certainly feel much more comfortable!
Forecast becomes a little tricky for late day Tuesday into
Tuesday night as yet one more wave may try to develop along
front just off the coast and this could bring in another round
of rain/showers...mainly for coastal areas. It shouldn't be
particularly heavy though.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Overview...
An extended stretch of mainly dry and seasonable weather is expected
for most of this week and into the weekend. At upper levels, a
lingering trough will remain over the East from Wednesday into
Thursday. This trough will weaken and shift southward through the
week as a ridge moves out of the Great Lakes and builds into
southern Canada and New England. At the surface, a broad region of
high pressure will exist downstream the ridge and upstream the
trough. This high will start the midweek period over the Midwest,
and as the upper level features slowly shift, the high will
gradually make its way eastward. It will not crest over our region
until the weekend. Even by early next week, we will probably
continue to feel the influence of this high. The resulting sensible
weather is something we really have not seen much of this year:
several consecutive days (at least) of dry and quiet weather.
Temperatures also look near normal for this period, as we are
between cooler than normal air to the south associated with the
lingering trough, and much warmer than normal air that will
build in with the ridge well to our north.
Dailies...
Wednesday... Our early week frontal system will still be departing
on Wednesday, and it looks like considerable cloud cover and
possibly some light showers may linger towards the coast especially
in the morning. As a wave of low pressure moves offshore, some
guidance is even hinting at an inverted-trough like feature which
could throw some light showers back into coastal NJ. However, the
trend for the day will be clearing skies and drier weather,
especially to the west. Temperatures only getting into the low 80s
in most areas with the cooler air behind the front.
Wednesday night-Saturday... Dry and quiet. A very gradual warming
trend in 850mb temperatures should yield a slow warming trend at the
surface, with each day generally a degree or two warmer than the
previous but no warmer than the upper 80s by Saturday. Dew points
should remain comfortable also, with those also showing just a slow
uptrend heading towards the weekend but remaining well away from
the oppressive territory we have seen.
Sunday-Monday... Temperatures should continue coming up slowly
during this period, with some 90s potentially returning to the
picture. Humidity will also continue to creep up, but . A weak
frontal system may approach on Sunday, with possibly some showers up
north. However, high pressure still looks to be the dominant feature
into early next week, and we will likely have to wait until later in
the week to see any more robust frontal systems.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...The strongest area of storms will be off the coast by
mid morning however additional showers with the potential for
some embedded storms will affect the TAF sites by later this
evening through the overnight. Chances for severe weather will
be lower with this second round but generally expect
deteriorating cigs/visbys with with widespread MVFR likely by
the overnight and periods of IFR likely by morning...especially
for the I-95 terminals.
Tuesday...Rain/showers should be tapering off from north to
south but MVFR restrictions likely to continue for most sites
through most of the morning if not into the early afternoon in
some places.
Outlook...
Wednesday... Mainly VFR, except MVFR possible at least through the
morning at MIV and ACY. Winds north-northeast at 5 to 10 kt.
Wednesday night-Saturday... An extended period of quiet, VFR
conditions is expected. Winds mainly light and variable, favoring
light easterly flow if anything.
&&
.MARINE...
Marginal SCA conditions at times for the coastal waters as low
pressure develops over PA then moves off the coast. Bigger
Story will likely be strong to severe storms moving over the
coastal waters (as well as the Delaware Bay) this evening and
these could produce wind gusts of 40-50 knots in the strongest
storms. These should be east of the waters by late evening.
For Tuesday, SCA level seas likely to continue most of the
morning even as winds diminish so SCA runs until noon.
Conditions sub SCA by Tuesday night but more rain/showers
possible with reduced visibilities as front will be stalled over
coastal waters.
Outlook...
Wednesday-Saturday... Winds and seas are expected to remain below
SCA criteria. 3 to 4 foot seas Wednesday diminish to mainly 2 to 3
feet for the remainder of the period.
RIP CURRENTS...
An increasing southerly wind fetch and building waves are
expected to create a moderate risk for the development of
dangerous rip currents today along the New Jersey shore. The
Delaware coastline is expected to have a low risk or the
development of dangerous rip currents today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Tuesday morning for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch through Tuesday morning for NJZ001-007>010-
012>027.
DE...Flash Flood Watch through Tuesday morning for DEZ001>004.
MD...Flash Flood Watch through Tuesday morning for MDZ008-012-015-
019-020.
MARINE...Small Craft Advisory until noon EDT Tuesday for ANZ450>455.
&&
Synopsis...O'Brien
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...O'Brien
Aviation...Fitzsimmons/O'Brien
Marine...Fitzsimmons/O'BrienHazardous weather outlook, Jul 22, 6:31 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 631 PM EDT Mon Jul 22 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-016-021-023-PAZ054- 055-060>062-101>103-105-232245- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Salem-Cumberland- Cape May-Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester- Eastern Chester-Western Montgomery-Upper Bucks- 631 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-024>026-232245- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 631 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-232245- Delaware Beaches- 631 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-232245- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 631 PM EDT Mon Jul 22 2019 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012-013-015-017>020-022-027-PAZ070-071-104-106-232245- Middlesex-Western Monmouth-Mercer-Gloucester-Camden- Northwestern Burlington-Ocean-Atlantic-Southeastern Burlington- Delaware-Philadelphia-Eastern Montgomery-Lower Bucks- 631 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 22, 8:59 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG SPRINGFIELD 39.93N 75.32W
07/22/2019 DELAWARE PA EMERGENCY MNGR
WIDESPREAD DAMAGE IN SPRINGFIELD WITH
NUMEROUS TREES AND WIRES DOWN. TIME
ESTIMATED FROM RADAR.
&&
JEOLocal storm report, Jul 22, 9:05 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
905 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 1 NE WEST CHESTER 39.97N 75.59W
07/22/2019 CHESTER PA DEPT OF HIGHWAYS
DOWNED UTILITY ON PAOLI PIKE. TIME ESTIMATED
FROM RADAR.
&&
JEOLocal storm report, Jul 22, 9:08 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 1 WSW GERMANSVILLE 40.69N 75.73W
07/22/2019 LEHIGH PA DEPT OF HIGHWAYS
AT LEAST ONE DOWNED UTILITY. TIME ESTIMATED
FROM RADAR.
&&
JEOLocal storm report, Jul 22, 9:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG LINDENWOLD 39.82N 74.97W
07/22/2019 CAMDEN NJ DEPT OF HIGHWAYS
ATLANTIC CITY RAIL SERVICE SUSPENDED IN BOTH
DIRECTIONS BETWEEN LINDENWOLD AND CHERRY
HILL DUE TO A DOWNED TREE ACROSS THE TRACKS
NEAR LINDENWOLD. TIME ESTIMATED FROM RADAR.
&&
JEOSpecial weather statement, Jul 22, 9:24 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 924 PM EDT Mon Jul 22 2019 NJZ007-009-PAZ061-062-103-105-230200- Hunterdon-Warren-Upper Bucks-Lehigh-Western Montgomery-Northampton- 924 PM EDT Mon Jul 22 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HUNTERDON... SOUTHWESTERN WARREN...NORTH CENTRAL MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES... At 924 PM EDT, radar indicated strong thunderstorms were located along a line extending from Bath to near Geryville. Movement was northeast at 40 mph. Wind gusts up to 50 mph are possible with these storms. Locations impacted include... Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Quakertown, Byram, Wilson, Bedminster, Hellertown, Nazareth, Tinicum, East Greenville, Bath, Belvidere, Harmony, Oxford, Alpha and Ferndale. If outdoors, consider seeking shelter inside a building. LAT...LON 4091 7502 4041 7502 4037 7552 4077 7549 TIME...MOT...LOC 0124Z 247DEG 35KT 4073 7542 4044 7543 CMS
Local storm report, Jul 22, 9:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG COLLINGSWOOD 39.92N 75.07W
07/22/2019 CAMDEN NJ TRAINED SPOTTER
WIDESPREAD TREE, POWER LINE, AND OTHER
DAMAGE THROUGHOUT COLLINGSWOOD. ESTIMATED
GUSTS 70-80MPH. TIME ESTIMATED FROM RADAR.
&&
JEOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 10:26 PM EDT | Areal Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 6 hr |
| Jul 22, 10:36 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 4 hr |
| Jul 22, 11:04 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Jul 23, 12:07 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 23, 12:38 AM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 23, 12:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 23, 1:04 AM EDT | Special Weather Statement | PHI | Cape May | 26 min |
| Jul 23, 1:30 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 30 min |
| Jul 23, 1:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 23, 1:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 46 min |
| Jul 23, 2:17 AM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 23, 6:17 AM EDT | Areal Flood Warning | PHI | Middlesex, Somerset | 3 hr |
| Jul 23, 7:48 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 3 hr |
| Jul 22, 8:12 PM EDT | Special Weather Statement | PHI | Berks | 33 min |
| Jul 22, 8:20 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 40 min |
| Jul 22, 8:58 PM EDT | Special Weather Statement | PHI | Lehigh | 32 min |
| Jul 22, 8:59 PM EDT | Areal Flood Warning | PHI | Berks, Lehigh, Montgomery, Northampton | 7 hr |
| Jul 22, 9:24 PM EDT | Special Weather Statement | PHI | Northampton | 36 min |
| Jul 22, 10:26 PM EDT | Special Weather Statement | PHI | Chester | 34 min |
| Jul 23, 3:53 AM EDT | Areal Flood Warning | PHI | Lehigh | 112 min |
| Jul 23, 7:17 AM EDT | River Flood Warning | PHI | Chester | 3 hr |
Nearby
Areal Flood Warnings in New Jersey, 2019Areal Flood Warnings in Pennsylvania, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.